skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Annihilation of domain walls in a ferromagnetic wire

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1360869
Grant/Contract Number:  
FG02-08ER46544
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 95 Journal Issue: 18; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Ghosh, Anirban, Huang, Kevin S., and Tchernyshyov, Oleg. Annihilation of domain walls in a ferromagnetic wire. United States: N. p., 2017. Web. doi:10.1103/PhysRevB.95.180408.
Ghosh, Anirban, Huang, Kevin S., & Tchernyshyov, Oleg. Annihilation of domain walls in a ferromagnetic wire. United States. doi:10.1103/PhysRevB.95.180408.
Ghosh, Anirban, Huang, Kevin S., and Tchernyshyov, Oleg. Tue . "Annihilation of domain walls in a ferromagnetic wire". United States. doi:10.1103/PhysRevB.95.180408.
@article{osti_1360869,
title = {Annihilation of domain walls in a ferromagnetic wire},
author = {Ghosh, Anirban and Huang, Kevin S. and Tchernyshyov, Oleg},
abstractNote = {},
doi = {10.1103/PhysRevB.95.180408},
journal = {Physical Review B},
number = 18,
volume = 95,
place = {United States},
year = {2017},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevB.95.180408

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Nonlinear excitations in classical ferromagnetic chains
journal, August 1979


Landau-Lifshitz theory of thermomagnonic torque
journal, July 2015


Magnetic Solitons
journal, October 1990


Intrinsic magnetization of antiferromagnetic textures
journal, March 2016


Solitons with Internal Degrees of Freedom in 1D Heisenberg Antiferromagnets
journal, March 1995


Propulsion of a domain wall in an antiferromagnet by magnons
journal, September 2014


Magnetic Vortex Core Dynamics in Cylindrical Ferromagnetic Dots
journal, February 2006


Dynamics of a vortex domain wall in a magnetic nanostrip: Application of the collective-coordinate approach
journal, October 2008


Dissipative dynamics of magnetic solitons in metals
journal, February 2010


The motion of 180° domain walls in uniform dc magnetic fields
journal, December 1974

  • Schryer, N. L.; Walker, L. R.
  • Journal of Applied Physics, Vol. 45, Issue 12
  • DOI: 10.1063/1.1663252

Two-dimensional soliton dynamics in ferromagnets
journal, October 1989


Dynamics of Domain Walls in Magnetic Nanostrips
journal, March 2008


Inertia and Chiral Edge Modes of a Skyrmion Magnetic Bubble
journal, November 2012


Staggered Dynamics in Antiferromagnets by Collective Coordinates
journal, March 2013


Classics in Magnetics A Phenomenological Theory of Damping in Ferromagnetic Materials
journal, November 2004